# SDR HEEA0014188

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Impeller
- Part number: 206061432109
- Condition: Corroded
- Location: Blower
- Component: 206040370103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER IMPELLER SCRAPPED DUE TO EXCESSIVE CORROSION. REPLACED WITH NEW PART.
